| Model Number |
AFAPRO28 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271)
| Date of Event |
09/26/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product event summary: the balloon catheter afapro28 with lot number 98528 and the data files were returned and analyzed.The data files showed at least 14 applications were performed with a balloon catheter afapro28 with lot number 98528 without any issue on the date of the event.Visual inspection of balloon catheter indicated the device was intact with no apparent issues.Smart chip verification showed the catheter was used for 12 injections.The catheter passed the performance test and electrical integrity as per specification and there was no kink on the guide wire lumen or shaft.In conclusion, the reported clinical issues (tamponade, pericardial effusion, and hypotension) could not be confirmed through testing.The balloon catheter passed returned product inspection as specification.There is no indication of relation of adverse event to the performance of the cryo device.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during a cryo ablation procedure, the patient had a drop in blood pressure despite medication support.An echocardiogram noted a pericardial effusion and a cardiac tamponade was diagnosed.A pericardiocentesis was performed.The case was completed with cryo.The patient's hospital stay was extended.No further patient complications have been reported as a result of this event.